# SDR AALA202509207052

- Difficulty date: September 18, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 22,520 hours, 9,902 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Zone 700
- Part time: 6,688 hours, 3,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTREME VIBRATION WHEN BRAKING, ESPECIALLY ONCE THE BRAKES GET HOT. REMOVED AND REPLACED NUMBER 2 MLG TIRE (AALA202509205254) AND NUMBER 2 MLG BRAKE (AALA202509205401), PER AMM 32-45-11 AND 32-41-41. BLEED HYDRAULICS BRAKE SYSTEM-A AND-B, PER 32-41-00. NO LEAKS NOTED. TAXIED AIRCRAFT AND CONFIRMED POSITIVE FIX. NO VIBRATION AND NO FURTHER FAULTS NOTED AT THIS TIME.
